| Model Number |
AZURION 3 M12 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the system was unable to boot up.The device was not in clinical use at the time of the event.No patient or user harm was reported.Philips has started an investigation of this complaint.
Additional Manufacturer Narrative
Philips has investigated this complaint.The field service engineer (fse) checked the system onsite and confirmed that the system was unable to boot up.Upon troubleshooting, the philips remote service engineer (rse) checked the system remotely and found that the malfunction in the system software.The field service engineer (fse) checked the system onsite and found that the software was corrupted, preventing the application from booting.To resolve the issue, fse reloaded the complete system software.After repairs the device returned to good working order.The codes were updated based on the investigation outcome.